# SDR 2022FA0000331

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 5,140 hours, 3,455 cycles
- System (JASC): 5200 · Doors
- Part: Lug
- Part number: 741130537
- Part serial: NA
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR FORWARD FRAME P/N 7411305-37 LUG DAMAGED.
